# SDR 7C7A201505240050

- Difficulty date: May 24, 2015
- Submitted: May 24, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 41,261 hours, 43,945 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Mount Bracket
- Part number: 87800025
- Condition: Cracked
- Location: Zone 400
- Part time: 41,261 hours, 43,945 cycles
- Component: Exhaust Assy, Bombdr
- Component part number: 87800073
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE TO I/B TRACK MOUNT IN 2 PLACES. WELDED REPAIR IAW BOMBARDIER RD 8-78-149.
